Two-factorisations of complete graphs of orders fifteen and seventeen

Adams, Peter and Bryant, Darryn (2006) Two-factorisations of complete graphs of orders fifteen and seventeen. Australasian Journal of Combinatorics, 35 1: 113-118.


Author Adams, Peter
Bryant, Darryn
Title Two-factorisations of complete graphs of orders fifteen and seventeen
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 2006-01-01
Sub-type Article (original research)
Volume 35
Issue 1
Start page 113
End page 118
Total pages 6
Editor E. J. Billington
C. P. Bonnington
Place of publication Australia
Publisher Centre for Discrete Maths and Computing
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 20:18:40 EST